Shavkat Arifjanovich Alimov (to the 75th birthday)
Eurasian mathematical journal, Tome 12 (2021) no. 1
Cet article a éte moissonné depuis la source Math-Net.Ru
@misc{EMJ_2021_12_1_a0,
title = {Shavkat {Arifjanovich} {Alimov} (to the 75th birthday)},
journal = {Eurasian mathematical journal},
pages = {8},
year = {2021},
volume = {12},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/EMJ_2021_12_1_a0/}
}
Shavkat Arifjanovich Alimov (to the 75th birthday). Eurasian mathematical journal, Tome 12 (2021) no. 1. http://geodesic.mathdoc.fr/item/EMJ_2021_12_1_a0/